Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 24 (1922), 31-69
MSC: Primary 14H99; Secondary 26B10, 30C15
DOI: https://doi.org/10.1090/S0002-9947-1922-1501212-1
MathSciNet review: 1501212
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H99, 26B10, 30C15

Retrieve articles in all journals with MSC: 14H99, 26B10, 30C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501212-1
Article copyright: © Copyright 1922 American Mathematical Society